MAUDE Adverse Event Report: ARTHREX, INC. STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the stripper cut the tendo too soon.No further information was provided.Update avoe 15-oct-2024: it was further reported that the error occurred during an anterior cruciate ligament (acl) ligamentoplasty type 3+2 (didt with external return).The surgery was finished successfully by switching the surgical technique, because the surgeon couldn't do the external return as the graft was too short.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
STRIPPER, PIGTAIL HAMSTRING TENDON, 5MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20455635
Report Number1220246-2024-08137
Device Sequence Number20986671
Product Code LXH
UDI-Device Identifier00888867006911
UDI-Public(01)00888867006911(11)210603(10)47322120
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRIPPER, PIGTAIL HAMSTRING TENDON, 5MM
Device Catalogue NumberAR-1278P
Device Lot Number47322120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown